Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking lisinopril, prilosec and crestor. Have diarrhoea upon standing and moving. What could be the reason?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
hello, i am 54 years old...the only meds i take is lisinopril 10 mg a day, otc prilosec and crestor 10 mg a day...this past Wednesday early morning after getting dressed for work i started having diarrhea....ive had it for three days now...only when i stand or move around...i do not have fever, i do not hurt, i do not ache, i feel absolutly fine...but i continue to have diarrhea upon standing and moving...can you tell me why or what i need to do...
Posted Thu, 31 Oct 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 50 minutes later
Brief Answer:
It is due to infection of gut

Detailed Answer:
Thankyou for posting in XXXXXXX
The diarrhoea is due to infection of gut to ingestion of contaminated food or water.
In standing position,the collected liquid stool will come down.While moving, the peristalisis will occur and also push the stools down.
I Prescribe Antibiotics Rifaximine and Metronidazole, Capsule Pre and probiotic to my patients with similar complaints.
It will come down.
Nothing to worry.
Hope i answered your query.
Wish you good health and speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor